# SDR DHL2002363005

- Difficulty date: May 9, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 04035518048400
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MANIFOLD TEST PANEL WHEN B-LOOP SELECTED, FAULT LIGHT COMES ON RT ENG AND APU.  T/S FOUND LOOP 92HF AT FAULT REF WDM 26-16-13 PG 2.  LOCATED ON TOP OF NR 2 ENG LEADING EDGE SECTION.  REMOVED AND REPLACED SENSING ELEMENT 92HF, RT WING OVER NR 2 ENG AS PER MM 26-16-12.  PERFORMED OPS CHECK.  OPS CHECKED OK.
